American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] J. T. Arnold and J. W. Brewer. Kronecker function rings and flat $D[X]$-modules . Proc. Amer. Math. Soc. 27 (1971) 483-485. MR 0289489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. C. Brown. Some splitting theorems for algebras over commutative rings . Trans. Amer. Math. Soc. 162 (1971) 303-315. MR 0284428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Graham Evans. Zero divisors in Noetherian-like rings . Trans. Amer. Math. Soc. 155 (1971) 505-512. MR 0272773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Clive M. Reis and T. M. Viswanathan. A compactness property for prime ideals in Noetherian rings . Proc. Amer. Math. Soc. 25 (1970) 353-356. MR 0254031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Abian. Direct product decomposition of commutative semi-simple rings . Proc. Amer. Math. Soc. 24 (1970) 502-507. MR 0258815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roger Wiegand. Endomorphism rings of ideals in a commutative regular ring . Proc. Amer. Math. Soc. 23 (1969) 442-449. MR 0254032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. B. Klatt and L. S. Levy. Pre-self-injective rings . Trans. Amer. Math. Soc. 137 (1969) 407-419. MR 0236165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Hochster. Rings with nondiscrete ideal topologies . Proc. Amer. Math. Soc. 21 (1969) 357-362. MR 0238831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ross M. Hamsher. Commutative rings over which every module has a maximal submodule . Proc. Amer. Math. Soc. 18 (1967) 1133-1137. MR 0217059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1